Communications in Mathematical Sciences

Volume 15 (2017)

Number 4

Fluctuation-dissipation theorem consistent approximation of the Langevin dynamics model

Pages: 1171 – 1181

(Fast Communication)

DOI: http://dx.doi.org/10.4310/CMS.2017.v15.n4.a13

Authors

Lina Ma (Department of Mathematics, Pennsylvania State University, University Park, Penn., U.S.A.)

Xiantao Li (Department of Mathematics, Pennsylvania State University, University Park, Penn., U.S.A.)

Chun Liu (Department of Mathematics, Pennsylvania State University, University Park, Penn., U.S.A.)

Abstract

We present a numerical method for solving the Langevin dynamics model. Rather than the trajectory-wise accuracy, we focus on the consistency to the equilibrium statistics at the discrete level. A discrete fluctuation-dissipation theorem is imposed to ensure that the statistical properties are preserved.

Keywords

molecular dynamics, Langevin dynamics, fluctuation-dissipation theorem

2010 Mathematics Subject Classification

60G10, 65C30

Full Text (PDF format)

Published 16 May 2017